Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 671537, 7 pages
http://dx.doi.org/10.1155/2014/671537
Research Article

Exterior Dirichlet Problem for Translating Solutions of Gauss Curvature Flow in Minkowski Space

School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 20 June 2014; Accepted 30 July 2014; Published 12 August 2014

Academic Editor: Sining Zheng

Copyright © 2014 Hongjie Ju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the existence of solutions to a class of Monge-Ampère equations on exterior domains in and the solutions are close to a cone. This problem comes from the study of the flow by powers of Gauss curvature in Minkowski space.